MAUDE Adverse Event Report: Centurion Medical Products, LP CENTURION; DBD-DRIVELINE DRESSING KIT

Centurion Medical Products, LP CENTURION; DBD-DRIVELINE DRESSING KIT
Catalog Number DM470B
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "we have a patient that it appears has a tear in his driveline dressing as pictured below." "after we discovered this, we did another dressing change and, using one finger, was able to scratch two tears into the clear dressing in two separate areas.".
 
Additional Manufacturer Narrative
The customer reported a sorbaview dressing that tore while on the patient, and that the customer opened another kit, scratched at the window of the sv733, and it tore too easily.A photo was received for the investigation; no physical sample was available, and retains from the same lot that was used in the complaint were requested from the manufacturing facility for evaluation.The photo confirmed the customer¿s report, but retained samples were inspected, applied to a test surface, and removed with no signs of tearing or unexpected film behavior observed.At this time, the root cause cannot be determined, and the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
CENTURION
Common Device Name
DBD-DRIVELINE DRESSING KIT
Manufacturer (Section D)
Centurion Medical Products, LP
301 catrell drive
howell MI 48843 -170
Manufacturer Contact
shirisha mothe
three lakes drive
northfield, IL 60093--275
MDR Report Key50912930
Report Number1824619-2026-00110
Device Sequence Number5330355
Product Code OXQ
UDI-Device Identifier10653160381358
UDI-Public10653160381358
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDM470B
Device Lot Number2025080190
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown